# SDR USAA2012101700024

- Difficulty date: October 1, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON SILL BEAM BETWEEN FR66 TO FR68, -Y1732.  REPLACED SILL BEAM BETWEEN FR66 TO FR68, -Y1732 IAW A319 SRM 51-42-11 FIGS 4, 8, 11 & 12.
